# SDR SWIA202157212

- Difficulty date: February 11, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP THAT ATTACHES FUSELAGE PANEL 195DL/196DR IS CORRODED.    (C-CHECK RO 4/1/2021)    REMOVED DAMAGE FROM STRAP THAT ATTACHED FUSELAGE PANEL 195DL/196DR BY BLENDING AND EVALUATED IAW CRJ700 SRM 53-00-00-101-001-A01. MEASURED ORIGINAL THICKNESS AT 0.063", REMAINING THICKNESS IS 0.063". NO MATERIAL LOSS. WITHIN LIMITS.
